数学研究通讯

2015, v.31(02) 171-179

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Two Dimensional Indecomposable Modules over Infinite Dimensional Hereditary Path Algebras
Two Dimensional Indecomposable Modules over Infinite Dimensional Hereditary Path Algebras

Hou Ru-chen;Wang Guo-hui;Cheng Zhi;Du Xian-kun;

摘要(Abstract):

Non-isomorphic two dimensional indecomposable modules over infinite dimensional hereditary path algebras are described. We infer that none of them can be determined by their dimension vectors.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11371307)of China;; Research Culture Funds(2014xmpy11)of Anhui Normal University

作者(Author): Hou Ru-chen;Wang Guo-hui;Cheng Zhi;Du Xian-kun;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享